# SDR DALA13040580949

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Corroded
- Location: Rudder Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINTENANCE, CORROSION WAS FOUND ON THE RUDDER BELLCRANK AND BRACKET.  THE RUDDER BELLCRANK AND BRACKET WERE REPLACED IAW AMM 27-20-06.
